# SDR SWIA200312183

- Difficulty date: July 13, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 11,902 hours, 17,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT GOING ON/OFF INTERMITTENTLY WHILE FA TESTED SWITCH.  REPAIRED BROKEN WIRE TO ROW 9 OVERHEAD BIN EMERGENCY LIGHT.    OPS CHECKED GOOD.
